Lake Huron, 2013Marine Thunderstorm Wind in Lake Huron, April 10, 2013
April 10, 2013 · NWS DTX · 1 event in 1 county or zone
A thunderstorm moving into southern Lake Huron produced a 51 mph wind gust.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm moving into southern Lake Huron produced a 51 mph wind gust.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Apr 10, 6:18 AM EST, 5 hours 30 minutes earlier.
Area forecast discussion, Apr 10, 6:18 AM EST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
718 AM EDT WED APR 10 2013
.AVIATION...
//DISCUSSION...
DEEP PLUME OF MOISTURE IN PLACE THROUGHOUT SE MICHIGAN WILL MAINTAIN
AN EXTENSIVE LOW STRATUS DECK TODAY. A WIDESPREAD IFR CONDITION
WILL EXIST AT ALL TERMINALS INTO THE MIDDAY PERIOD. THERE IS THE
POTENTIAL FOR ONE OR MORE LOCATIONS TO BRIEFLY LIFT ABOVE 1000 FT
DURING THE LATTER HALF OF THE DAY. HOWEVER AN EXPANDING AREA OF
RAIN CONTAINING EMBEDDED THUNDERSTORMS IS FORECAST TO TRACK THROUGH
DURING THIS TIME. LOW CONFIDENCE IN TIMING AND COVERAGE OF
THUNDERSTORMS WILL PRECLUDE A SPECIFIC MENTION.
FOR DTW...EXISTING IFR CEILING LOOKS TO REMAIN IN PLACE THROUGH A
GOOD PART OF THE DAY UNDER MOIST LOW LEVEL NORTHEAST FLOW. LOW
PROBABILITY FOR A THUNDERSTORM TO MOVE ACROSS THE TERMINAL THIS
AFTERNOON.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILINGS BELOW 5000 FT THROUGH THE TAF PERIOD.
* LOW CONFIDENCE IN THUNDERSTORMS IMPACTING THE AIRPORT THIS
AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 356 AM EDT WED APR 10 2013
SHORT TERM...TODAY AND TONIGHT
REGIONAL ENVIRONMENT OVER NEXT 24 HOURS WILL BE A VIRTUAL CARBON
COPY OF THAT NOTED YESTERDAY...AS SLIGHTLY CONFLUENT WEST-SOUTHWEST
MID LEVEL FLOW DOWNSTREAM OF A SLOWLY EVOLVING HIGHER AMPLITUDE
TROUGH STRUCTURE LEAVES A WELL DEFINED FRONTAL BOUNDARY OSCILLATING
ACROSS THE NORTHERN OHIO VALLEY/SOUTHERN GREAT LAKES. STEADY
925-850 MB MOISTURE TRANSPORT EMBEDDED WITHIN THE DEEPER SOUTHWEST
FLOW RESIDING THROUGHOUT THE WARM SECTOR WILL SUSTAIN A DEEP
MOISTURE PLUME /PW 1-1.5"/ ACROSS SE MICHIGAN DURING THIS TIME.
THIS ADVECTIVE PROCESS WILL CONTINUE TO PROMOTE AT LEAST WEAK
ISENTROPIC UPGLIDE ALONG THE 850-925 MB ELEVATED FRONTAL SLAB PARKED
ACROSS THE REGION. SUSTAINED FRONTAL CONVERGENCE WILL ALSO MAINTAIN
A DEFINED STRIP OF ENHANCED FGEN FORCING IN THAT LAYER...TOPPED BY A
WEAKLY UNSTABLE PROFILE. THE COLLECTION OF SCATTERED RADAR RETURNS
STILL DEVELOPING EARLY THIS MORNING...SOME CONTAINING EMBEDDED
THUNDER...CERTAINLY SUPPORT THE EXPECTATION FOR AN ACTIVE FRONTAL
ZONE TODAY INTO TONIGHT.
THIS BACKGROUND FORCING WILL LIKELY BE SUPPLEMENTED BY THE ARRIVAL
OF ONE OR MORE SHORTWAVES SHEARING OFF THE PRIMARY SOUTHWEST CONUS
LOW AND ANCHORING ALONG THE BAROCLINIC ZONE. FIRST WAVE NOW LIFTING
OUT OF NORTHERN MISSOURI PER RECENT WATER VAPOR. VIRTUALLY ALL
MODEL GUIDANCE GLIDE THIS IMPULSE INTO LOWER MICHIGAN BY MIDDAY.
MODEST HEIGHT FALLS WILL ALSO ALLOW A WEAK SURFACE REFLECTION TO
ALIGN EASTWARD ALONG THE FRONT. A PERIOD OF DEEP ASCENT CONTAINED
WITH THIS WAVE WILL SUPPORT THE EXPANSION OF A MORE ORGANIZED
CLUSTER OF RAIN CARRYING ELEVATED THUNDER ACROSS A PORTION OF THE
AREA. THE HIGH MOISTURE QUALITY INTO THIS DEGREE OF FORCING WOULD
TRANSLATE INTO TO SOME HEALTHY RAINFALL RATES...WITH ANOTHER SWATH
OF 1"+ QPF NOT OUT OF THE QUESTION. WHILE THE WEAK SUBSIDENCE IN
THE WAKE OF THIS WAVE MAY TEND TO DIMINISH THE COVERAGE FOR A TIME
EARLY TONIGHT...THE OVERALL PATTERN LOOKS TO REPEAT ITSELF AGAIN
OVERNIGHT WITH SOME RENEWED NOCTURNAL FORCING ANCHORED BY ANOTHER
MID LEVEL IMPULSE. THIS SETUP BRINGS GROWING CONCERN FOR THE
POTENTIAL OF FLOODING...CONSIDERING THE ADDITIVE IMPACT WITH TIME
THESE WAVES OF PRECIPITATION WILL BEGIN TO HAVE ON AREA WATERWAYS
AND INCREASINGLY SATURATED SOILS. ALTHOUGH STILL IN THE EARLY
STAGES OF THIS PROCESS TODAY...GIVEN THE EXPECTATION FOR ADDITIONAL
HEAVY RAINFALL TO ARRIVE THURSDAY AND THURSDAY NIGHT /SEE LONG TERM
SECTION FOR DETAILS/...WILL GO AHEAD AND PROVIDE A LONGER FUSED
FLOOD WATCH TO HIGHLIGHT THE INCREMENTAL INCREASE IN FLOOD POTENTIAL
OVER THE NEXT 48 HOURS.
THE COOL NORTHEAST FLOW...LIMITED INSOLATION AND INCREASING
PRECIPITATION COVERAGE WILL MUTE THE DIURNAL TEMPERATURE RESPONSE
FOR TODAY. HIGHS MAINLY IN THE 40S. SLIGHT LOW LEVEL COLD AIR
ADVECTION WILL BEGIN TO WORK INTO NORTHERN SECTIONS TONIGHT AS THE
THERMAL GRADIENT TIGHTENS...EASING BOUNDARY LAYER TEMPERATURES TO
WITHIN A DEGREE OR TWO OF FREEZING. A NARROW SUB-FREEZING LAYER OFF
ABOVE THE BOUNDARY LAYER DOES EMERGE OVERNIGHT BENEATH THE WARM
LAYER...BUT ADEQUATE DEPTH AND WARMTH /4-6C/ TO THE WARM LAYER WILL
YIELD ONLY A LIMITED OPPORTUNITY FOR SOME SLEET PELLETS TO MIX IN
ACROSS THE NORTHERN SAGINAW VALLEY/THUMB OVERNIGHT.
LONG TERM...THURSDAY THROUGH TUESDAY
THURSDAY NIGHT WILL MARK THE END OF THE SOAKING PATTERN AS THE SFC
LOW PRESSURE SYSTEM TRACKS ACROSS SOUTHERN MI. THE CUTOFF UPPER LOW
WILL LAG BEHIND A BIT SLOWLY MOVING THROUGH THE GREAT LAKES THROUGH
THE WEEKEND. RIDGE WILL BUILD OVER THE MIDWEST AND INTO SE MI ON
SUNDAY IN BETWEEN THIS PASSING SYSTEM AND THE NEXT SYSTEM FORMING AT
THE NOSE OF A +120 KNOT JET ENTERING THE PACIFIC NW FRIDAY NIGHT.
THIS WILL ALLOW TEMPERATURES TO MODERATE INTO THE BEGINNING OF NEXT
WEEK AS MODELS AGAIN ADVERTISE ANOTHER NEARLY STATIONARY FRONTAL
BOUNDARY POSSIBLY SETTING UP THROUGH LOWER MI.
THURSDAY WILL BE MUCH THE SAME AS THE DAY OR TWO PRIOR. THE WELL
ADVERTISED STATIONARY FRONT WILL REMAIN RIGHT AROUND THE SOUTHERN MI
STATELINE AS THE STILL STRENGTHENING SFC LOW TRACKS RIGHT ALONG IT.
A LEAD VORT MAX IS SHOWN TO WORK THROUGH EARLY THURSDAY WHICH
PERSISTENCE FORECASTING WOULD SUGGEST AN AREA OF HEAVY RAIN AND
THUNDERSTORMS. MID LEVEL DIFFLUENCE WILL WORK INTO THE REGION IN
ADDITION TO THE STRONG 850 TO 925MB FGEN AND ISENTROPIC ACCENT THAT
HAVE BEEN IN PLACE FOR DAYS NOW. THE CENTER OF THE LOW WILL PASS
SOUTH OF DETROIT THURSDAY EVENING/NIGHT WITH A MIDLEVEL SHORTWAVE
ROTATING AROUND THE UPPER LEVEL FEATURE. EXTREMELY MOISTURE RICH
AIRMASS WITH PWATS AROUND 1.5 INCHES WILL KEEP RAIN OVER THE AREA
UNTIL THE COLD FRONT PASSES LATER THAT NIGHT/FRIDAY MORNING.
NORTHERLY FLOW AND CAA ON THE NORTH/WEST SIDE OF THE LOW WILL KEEP
PTYPES IN QUESTION. LATEST MODELS HAVE BEEN TRENDING ON THE WARMER
SIDE FURTHER NORTH SO SOME ADJUSTMENTS WERE MADE TO TAKE MENTION OF
SNOW OUT ON THURSDAY INTO THURSDAY NIGHT. SOME SNOW MAY START TO MIX
IN EARLY FRIDAY MORNING. SLEET HAS BEEN LEFT IN THE FORECAST ACROSS
THE NORTH AS FORECAST SOUNDINGS STILL ADVERTISE A COLD LAYER AT THE
SFC THAT MAY ALLOW PRECIP TO FREEZE UP BEFORE HITTING THE GROUND.
CONFIDENCE IS NOT OVERWHELMING WITH THIS SETUP THOUGH AS WELL MIXED
ENVIRONMENT AND 900MB TEMPS AROUND 10C WILL MAKE IT HARD FOR
DROPLETS TO REFREEZE BEFORE HITTING. WITH MODELS FLUCTUATING THE WAY
THEY HAVE WILL LEAVE IN FOR THE TIME BEING.
IN THE WAKE OF THE COLD FRONT ON FRIDAY MORNING...DRY SLOTTING WILL
SURGE NORTHWARD OVER SE MI. WITH MOISTURE DEPTH SEVERELY SUPPRESSED
TO 800MB AND BELOW...LOOKS LIKE DRIZZLE OR LIGHT SNOW WILL BE THE
PTYPE OF CHOICE. WILL WAIT AND SEE HOW FAST THE UPPER LOW INTRODUCES
THE COLD AIR INTO THE REGION.
BROAD TROUGH SETTING UP OVER THE WEST COAST WITH RIDGING OVER THE
EAST COAST WILL PRODUCE SOUTHWESTERLY FLOW ALONG A REORIENTED
BAROCLINIC ZONE FOR THE START OF THE NEW WEEK. WILL COVER WITH BROAD
BRUSH CHANCE POPS FOR NOW UNTIL INDIVIDUAL FEATURES BEGIN TO DENOTE
WET/DRY PERIODS. WE SHOULD SEE TEMPS RECOVER BACK TO NEAR NORMAL
DURING THIS STRETCH THOUGH.
MARINE...
NORTHEAST WINDS WILL GRADUALLY INCREASE THROUGH THURSDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE PLAINS. SPEEDS WILL BE STRONGEST
OVER LAKE HURON...NORTH OF A FRONTAL BOUNDARY...REMAINING BELOW 20
KNOTS TODAY THEN INCREASING FURTHER WEDNESDAY NIGHT AND THURSDAY.
PERSISTENT AND INCREASING NORTHEAST FLOW WILL CAUSE WAVE HEIGHTS TO
BUILD OVER SAGINAW BAY AND THE LAKE HURON NEARSHORE WATERS OFF
THUMB...RESULTING IN AN EXTENDED PERIOD OF SMALL CRAFT CONDITIONS.
A BRIEF PERIOD OF GALES MAY EMERGE ACROSS CENTRAL LAKE HURON
THURSDAY EVENING...BUT MARGINAL CONDITIONS AND LIMITED DURATION WILL
PRECLUDE A WATCH HEADLINE AT THIS TIME. IMPROVING CONDITIONS WILL
DIMINISHING WINDS AND WAVES ON FRIDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 2 PM WEDNESDAY TO 8 AM FRIDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY AND THE NEARSHORE WATERS FROM
PORT AUSTIN TO HARBOR BEACH...UNTIL 4 PM FRIDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
HURON...UNTIL 10 AM FRIDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....MR
SHORT TERM...MR
LONG TERM....DRK
MARINE.......MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS
ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 10, 3:30 AM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
430 AM EDT WED APR 10 2013
MIZ047>049-053>055-060>063-068>070-075-076-082-083-110900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
430 AM EDT WED APR 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT PRIMARILY
ALONG AND SOUTH OF M59. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE...BUT COULD PRODUCE LOCALLY HEAVY RAINFALL. STORM MOTION
WILL BE EAST AT 40 MPH.
A FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH FRIDAY MORNING.
PLEASE REFER TO THE LATEST FORECAST PRODUCTS FOR DETAILS.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS A LOW
PRESSURE SYSTEM MOVES TOWARD THE GREAT LAKES. THIS LOW COULD
PRODUCE PROLONGED PERIOD OF RAIN WHICH WOULD BRING THE
POSSIBILITY OF HEAVY RAINFALL AND LOCALIZED FLOODING.
A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. PLEASE
REFER TO THE LATEST FORECAST PRODUCTS FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-110900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
430 AM EDT WED APR 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS
SOUTHERN LAKE HURON...LAKE ST CLAIR...AND WESTERN LAKE ERIE. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE VERY HEAVY
RAINFALL AND WIND GUSTS TO 40 KNOTS. STORM MOTION WILL BE EAST 35 KNOTS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR SAGINAW BAY AND THE LAKE
HURON NEARSHORE WATERS. PLEASE SEE THE LATEST FORECAST OR MARINE
WEATHER MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A SMALL CRAFT ADVISORY CONTINUES FOR SAGINAW BAY AND THE LAKE
HURON NEARSHORE WATERS THROUGH FRIDAY MORNING. PLEASE SEE THE
LATEST FORECAST OR MARINE WEATHER MESSAGE FOR DETAILS.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY AS THE NEXT LOW
PRESSURE SYSTEM MOVES TOWARD THE GREAT LAKES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
DRK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Apr 10, 8:41 AM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
941 AM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN MARLETTE 43.33N 83.08W
04/10/2013 M1.85 INCH SANILAC MI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0830 AM HEAVY RAIN LINDEN 42.82N 83.78W
04/10/2013 M1.17 INCH GENESEE MI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0830 AM HEAVY RAIN ALGONAC 42.62N 82.53W
04/10/2013 M1.20 INCH ST. CLAIR MI COCORAHS
24 HR RAINFALL TOTAL
&&
DELLIOTTLocal storm report, Apr 10, 8:51 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
951 AM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN PORT HURON 42.99N 82.43W
04/10/2013 M1.16 INCH ST. CLAIR MI CO-OP OBSERVER
24 HR RAINFALL TOTAL
&&
DELLIOTTLocal storm report, Apr 10, 9:30 AM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1030 AM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN NNW UTICA 42.63N 83.02W
04/10/2013 M1.04 INCH MACOMB MI COCORAHS
24 HR RAINFALL TOTALS
0700 AM HEAVY RAIN SHELBY TOWNSHIP 42.67N 83.03W
04/10/2013 M0.98 INCH MACOMB MI COCORAHS
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 ESE BIRCH RUN 43.24N 83.75W
04/10/2013 M0.90 INCH SAGINAW MI COCORAHS
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 S SAGINAW 43.39N 83.95W
04/10/2013 M1.57 INCH SAGINAW MI COCORAHS
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 6 WNW DURAND 42.95N 84.10W
04/10/2013 M1.62 INCH SHIAWASSEE MI COCORAHS
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN W CLARKSTON 42.74N 83.42W
04/10/2013 M0.80 INCH OAKLAND MI COCORAHS
24 HR RAINFALL TOTAL
&&
DELLIOTTSpecial weather statement, Apr 10, 9:38 AM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1038 AM EDT WED APR 10 2013
MIZ075-076-083-101515-
MONROE-WASHTENAW-WAYNE-
1038 AM EDT WED APR 10 2013
...SPECIAL WEATHER STATEMENT...
AT 1034 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR MILAN...MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
CARLETON BY 1050 AM EDT...
FLAT ROCK AND TAYLOR BY 1100 AM EDT...
TRENTON AND GROSSE ILE BY 1105 AM EDT...
WYANDOTTE BY 1110 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
BEHNKE
Special weather statement, Apr 10, 10:06 AM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1106 AM EDT WED APR 10 2013
MIZ053-060-061-068-069-101545-
GENESEE-LIVINGSTON-OAKLAND-SAGINAW-SHIAWASSEE-
1106 AM EDT WED APR 10 2013
...SPECIAL WEATHER STATEMENT...
AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF LAINGSBURG TO 14 MILES WEST OF LAINGSBURG TO 25 MILES SOUTHWEST OF
LAINGSBURG...MOVING EAST AT 60 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
LAINGSBURG BY 1110 AM EDT...
OAKLEY AND HENDERSON BY 1115 AM EDT...
PERRY AND OWOSSO BY 1120 AM EDT...
FOWLERVILLE AND NEW LOTHROP BY 1125 AM EDT...
LENNON AND DURAND BY 1130 AM EDT...
OAK GROVE AND SWARTZ CREEK BY 1135 AM EDT...
HARTLAND AND MOUNT MORRIS BY 1140 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
BEHNKE
Special weather statement, Apr 10, 10:51 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1151 AM EDT WED APR 10 2013
MIZ054-055-061>063-068>070-075-076-101645-
GENESEE-LAPEER-LIVINGSTON-MACOMB-OAKLAND-SANILAC-ST.
CLAIR-TUSCOLA-WASHTENAW-WAYNE-
1151 AM EDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY...
AT 1148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLINGTON TO 4
MILES SOUTH OF GRAND BLANC TO 11 MILES WEST OF MANCHESTER...MOVING
EAST AT 60 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
MAYVILLE AND WHITMORE LAKE BY NOON EDT...
SOUTH LYON AND METAMORA BY 1205 PM EDT...
CLIFFORD AND LUM BY 1210 PM EDT...
MARLETTE AND WEST BLOOMFIELD BY 1215 PM EDT...
WILLIS AND LIVONIA BY 1220 PM EDT...
TROY AND SOUTHFIELD BY 1225 PM EDT...
YALE AND ROYAL OAK BY 1230 PM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
MANN
Marine Thunderstorm Wind, Port Sanilac to Port Huron Mi
- When
- April 10, 11:48 AM EST
- Where
- Port Sanilac to Port Huron Mi forecast zone, 1.87 mi N of Port Huron
- Measured
- 44 kt (51 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 43.007, -82.423
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Missouri, April 10, 201313 injured · $4.0 million · EF2 · 42 events
- Tornadoes and Flash Flooding in Arkansas, April 10, 20136 injured · $7.0 million · EF2 · 33 events
- Hail and Damaging Winds in Ohio, April 10, 2013$492,000 · 1.25 in hail · 25 events
- Flooding in Michigan, April 10 to 12, 2013$1.1 million · 6 events
- Tornadoes and Damaging Winds in Missouri, April 10, 2013$790,000 · EF0 · 8 events
- Hail and Damaging Winds in Pennsylvania, April 10, 2013$82,000 · 1.75 in hail · 55 events
- Winter Weather in Texas, April 10, 2013$500,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, April 10, 2013$210,000 · 1 in hail · 12 events
- Winter Storm in Iowa, April 10 to 11, 2013$300,000 · 3 events
- Hail and Damaging Wind in New Jersey, April 10, 2013$275,000 · 1 in hail · 4 events
- Flash Flooding and Flooding in Missouri, April 10 to 11, 2013$56,000 · 1.25 in hail · 28 events
- Damaging Wind in Illinois, April 10, 2013$150,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 442863.